Possible Stroke. Please give me your suggestions.

k p Collins kpaulc at [----------]earthlink.net
Mon Feb 23 10:19:22 EST 2004


You cut out why I answered the way I did.

I cared for my Father for 17 'years', and went
through the same stuff multiple times.

Once, drugs, too-casually prescribed almost
quickly-killed my Father. I had to carry him
into his HMO in my arms, nearly-unconscious.

In another case, the interactions were much
more slowly acting, but just as dangerous.
When his Doctor would take no action [tell-
ing me that, "He's just old."] My Father and I
talked it over and worked it out, discontinuing
certain of his meds, until he recovered. And
he recovered robustly.

Another time, he was hospitalized while I
was apart from him.

I arrived at the 'hospital' to find him in a
fetal position, near Death, and no one
on his staff even gave a damn.

"He has congestive heart failure."

They were just going to let him Die.

I got that sorted-out real-quick, and did
what I could to make sure it'd =stay=
sorted-out.

I clearly stated that the Patient should
was in the best place - the Hospital. Then
I gave the OP the benefit of my own
experience - from what worked for 17
'years'.

Medicine is what folks Expect that it Be.

I Expect it to Be in-Compliance with the
Hippocratic Oath.

I stand on what =I've= posted.

[Observing that there's a =lot= of your
sort of 'rewriting' of what it is that I've
posted going-on these 'days'. Which is
'hilarious'.]

K. P. Collins

"mat" <mats_trash at hotmail.com> wrote in message
news:43525ce3.0402230633.316fb5df at posting.google.com...
> the fact that they're not
> > giving him his normal meds probably means
> > that they are trying to find a "baseline" - which
> > is necessary, but inherently dangerous - >
>
> It's not unlikely that what was occurring was a
> > reaction to the drug s he was taking.
> >
> > Drugs are often 'prescribed' overly-casually, without
> > proper pre-prescription analyses
>
>
> KPC: When did you become a doctor and qualified to give this advice?
> Its one think to impersonate a scientist, quite another to pretend to
> know any medicine.
>
> To the original poster: I wouldn't trust any advice you get on a
> newsgroup, but the history does not sound like a drug interaction
> (unlikely given sudden onset after a long period of time taking the
> medication).  It does sound more like a stroke - the initial CT
> wouldn't have shown anything (it takes 12-24hrs for the most common
> type of stroke to become apparent).
>
> >> news:6d99d0e0.0402210406.16476211 at posting.google.com...
> > > [...]





More information about the Neur-sci mailing list